How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stevens Your Own Question
Dr. Stevens
Dr. Stevens, Ophthalmologist
Category: Eye
Satisfied Customers: 1404
Experience:  Board Certified Ophthalmologist
Type Your Eye Question Here...
Dr. Stevens is online now
A new question is answered every 9 seconds

my boyfriend has just lost vision in his right eye.. I made

Resolved Question:

my boyfriend has just lost vision in his right eye.. I made him take 2 aspirin and put him in a dark room..he just traveled from australia yesterday to san francisco... we also made love a few minutes ago prior to this..
Submitted: 6 years ago.
Category: Eye
Expert:  Dr. Stevens replied 6 years ago.

Hello there

does he use any medicines for erectile dysfunction? what can he see in the affected eye ? does he have any pain or flashing lights, floaters ?

Customer: replied 6 years ago.
did not take anything for sex, periphial vision on side of right eve, can see straight ahead.. but not on side
Expert:  Dr. Stevens replied 6 years ago.
He most likely had an ischemic event, such as an ischemic optic neuropathy. This is when the blood flow becomes interrupted for some reason. Asprin was a great call, take 2 more in the am and get in with an ophthalmologist for full evaluation first thing in the morning, Dr. Stevens
Dr. Stevens and other Eye Specialists are ready to help you